MathSciNet Relay Station
MathSciNet bibliographic data
MR774021 54C45 (03E50 54A35 54D35)
Dow, Alan S.; Woods, R. Grant On $C^\ast$-embedding in $\beta {\bf N}$ and the continuum hypothesis. Proc. Amer. Math. Soc. 93 (1985), no. 3, 549–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement